You are here

Consistency in polyclonal T-cell responses to gluten between children and adults with celiac disease.

Pubmed ID: 
26226573
Year: 
2015
Month: 
NOV
Volume: 
149
Issue: 
6
Citation: 
Hardy MY, Girardin A, Pizzey C, Cameron DJ, Watson KA, Picascia S, Auricchio R, Greco L, Gianfrani C, La Gruta NL, Anderson RP, Tye-Din JA. Consistency in polyclonal T-cell responses to gluten between children and adults with celiac disease. GASTROENTEROLOGY 149 (6) : 1541 - 1552.e2(2015) PubMed (Grant IDs: 1032205)